# SDR A6WA201745073

- Difficulty date: June 26, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 35,435 hours, 33,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031
- Condition: Corroded
- Location: Bs 562-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27 FLOOR SUPPORT HAS CORROSION AT NUTPLATE LOCATION BETWEEN BS 605 AND 621.
